# SDR UPS01235658

- Difficulty date: April 21, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Condition: Lack Of Lube
- Location: Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN AILERON STIFF IN LEFT TURNS     AILERON SPRING CARTRIDGE FOUND OUT OF RIG. RE-ADJUSTED I.A.W. B727 M .M.27-61-21. SPRING CARTRIDGE OPS CHECKS SERV. CONTROL WHEEL INPUTS (FORCE) THE SAME LEFT AND RIGHT NOTE: MIXER CONTROL ROD AND SPD BRK INPUT ROD REMOVED AND REINSTALLED ON SPOILER MIXER FOR T/S NO CHANGE
